
Ibuprofen Normoni Oral Suspension 100mg/5ml 200ml Bottle #1
Attributes
- Form
- Dosage mg
- Pack
- Description en
- Pharmacotherapeutic group: Non-steroidal anti-inflammatory drugs. Indications: For the relief of fever and mild to moderate pain. Dosage and method of administration: For accurate dosing, the package contains an oral graduated 5 ml syringe. Shake the bottle well before use. Fit the syringe plunger firmly, invert the bottle. Pull the plunger down until the liquid fills to the mark indicated by the doctor. Straighten the bottle and remove the syringe. The syringe should be dismantled, washed and dried, and can be sterilized by boiling in water or placing in a sterile solution for baby bottles. The duration of treatment with ibuprofen is determined by the doctor. Treatment should not be stopped arbitrarily. Furthermore, ibuprofen should not be taken for longer than indicated by the doctor. Patients with stomach irritation should take this medication with milk or food. The dose of ibuprofen should be selected according to the child's age and weight. The generally recommended dose is 20 to 30 mg per kg of body weight, divided into three or four single doses. It is recommended not to exceed the maximum daily dose of ibuprofen, which is 40 mg per kg of body weight. The use of these preparations in children under 3 months of age is not recommended. The interval between doses depends on the development of symptoms, but should never be less than 4 hours. Due to the ibuprofen content in this preparation, it is recommended to use it with a more convenient dosage form for adults and adolescents over 12 years of age. If the patient has kidney or liver disease, the doctor will prescribe the lowest dose. If the patient is over 60 years of age, the doctor will prescribe a lower dose than usual. Contact a doctor if the patient's symptoms persist or the condition worsens during treatment. If the patient feels that the effect of this preparation is too strong or too weak, contact a doctor or pharmacist. Contraindications: Hypersensitivity to ibuprofen or any non-steroidal anti-inflammatory drug, aspirin, naproxen, or any ingredient of the preparation. Severe liver or kidney disease, peptic ulcer, bleeding from the stomach or duodenum, or a history of gastrointestinal perforation. Bloody vomiting, diarrhea with blood in the stool, or black tarry stools. Blood clotting disorders or bleeding disease in the medical history, concomitant use with anticoagulants. Severe heart failure. Last three months of pregnancy.
- Description ru
- Фармакотерапевтическая группа: Нестероидные противовоспалительные средства. Показания: Для снятия лихорадки и боли легкой или умеренной степени тяжести. Дозировка и способ применения: Для точного дозирования упаковка содержит градуированный шприц для приема внутрь объемом 5 мл. Перед использованием флакон следует хорошо встряхнуть. Шприц следует плотно надеть на поршень, перевернуть флакон. Поршень следует медленно опускать вниз до заполнения жидкостью до отметки, указанной врачом. Флакон следует выпрямить и извлечь шприц. Шприц следует разобрать, промыть и высушить, а также можно стерилизовать путем кипячения в воде или помещения в стерильный раствор для детских бутылочек. Продолжительность лечения ибупрофеном определяется врачом. Не следует прекращать лечение самостоятельно. При этом не следует принимать ибупрофен дольше, чем указано врачом. Пациентам с раздражением желудка этот препарат следует принимать с молоком или пищей. Доза ибупрофена должна подбираться в зависимости от возраста и веса ребенка. Обычно рекомендуемая доза составляет от 20 до 30 мг на кг массы тела, разделенная на три или четыре однократных приема. Рекомендуется не превышать максимальную суточную дозу ибупрофена, которая составляет 40 мг на кг массы тела. Применение этих препаратов у детей до 3 месяцев не рекомендуется. Интервал между дозами зависит от развития симптомов, но никогда не должен быть менее 4 часов. Из-за содержания ибупрофена в этом препарате, рекомендуется использовать другую форму выпуска для более удобного лечения взрослых и подростков старше 12 лет. Если у пациента имеется заболевание почек или печени, врач назначит ему минимальную дозу. Если пациент старше 60 лет, врач назначит ему меньшую дозу по сравнению с обычной. Следует обратиться к врачу, если симптомы пациента сохраняются или состояние ухудшилось в период лечения. Если пациент чувствует, что эффект этого препарата слишком сильный или слишком слабый, следует обратиться к врачу или фармацевту. Противопоказания: Повышенная чувствительность к ибупрофену или любому нестероидному противовоспалительному средству, аспирину, напроксену или любому ингредиенту препарата. Тяжелое заболевание печени или почек, язвенная болезнь, кровотечение из желудка или двенадцатиперстной кишки, или перфорация желудочно-кишечного тракта в анамнезе. Кровавая рвота, диарея с примесью крови в стуле или черные каловые массы. Нарушения свертываемости крови или кровоточивость в анамнезе, одновременный прием с антикоагулянтами. Тяжелая сердечная недостаточность. Последний триместр беременности.
- Active
What is it?
Pharmacotherapeutic group: Non-steroidal anti-inflammatory drugs. Indications: For the relief of fever and mild to moderate pain. Dosage and method of administration: For accurate dosing, the package contains an oral graduated 5 ml syringe. Shake the bottle well before use. Fit the syringe plunger firmly, invert the bottle. Pull the plunger down until the liquid fills to the mark indicated by the doctor. Straighten the bottle and remove the syringe. The syringe should be dismantled, washed and dried, and can be sterilized by boiling in water or placing in a sterile solution for baby bottles. The duration of treatment with ibuprofen is determined by the doctor. Treatment should not be stopped arbitrarily. Furthermore, ibuprofen should not be taken for longer than indicated by the doctor. Patients with stomach irritation should take this medication with milk or food. The dose of ibuprofen should be selected according to the child's age and weight. The generally recommended dose is 20 to 30 mg per kg of body weight, divided into three or four single doses. It is recommended not to exceed the maximum daily dose of ibuprofen, which is 40 mg per kg of body weight. The use of these preparations in children under 3 months of age is not recommended. The interval between doses depends on the development of symptoms, but should never be less than 4 hours. Due to the ibuprofen content in this preparation, it is recommended to use it with a more convenient dosage form for adults and adolescents over 12 years of age. If the patient has kidney or liver disease, the doctor will prescribe the lowest dose. If the patient is over 60 years of age, the doctor will prescribe a lower dose than usual. Contact a doctor if the patient's symptoms persist or the condition worsens during treatment. If the patient feels that the effect of this preparation is too strong or too weak, contact a doctor or pharmacist. Contraindications: Hypersensitivity to ibuprofen or any non-steroidal anti-inflammatory drug, aspirin, naproxen, or any ingredient of the preparation. Severe liver or kidney disease, peptic ulcer, bleeding from the stomach or duodenum, or a history of gastrointestinal perforation. Bloody vomiting, diarrhea with blood in the stool, or black tarry stools. Blood clotting disorders or bleeding disease in the medical history, concomitant use with anticoagulants. Severe heart failure. Last three months of pregnancy.